# SDR SWIA201641941

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 19,000 hours, 11,106 cycles
- System (JASC): 3242 · Brake
- Part: Btms
- Condition: Erratic
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 BTMS ERRATIC. DECLARED AN EMERGENCY AT THEIR DESTINATION.
